Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    40
  • comments
    7
  • views
    9670

Day 4

WaveWetSand

184 views

I woke up feeling angry for no reason. It went away but on and off I've felt on edge. Sometimes unstable even. I discussed this with my doctor and he told me to stay on it for about a week or so and if nothing changes, to get off the accutane. I have headaches too. I feel worn out. That may also be because I caught a cold about the same time I started taking the accutane but the mood changes are without a doubt because of the accutane. I haven't noticed any changes to my skin yet. If this doesn't work, I'm going to a naturopath to see if I can treat it the natural way. Diet, exercise, vitamins...etc. I've had to pretty much give up coffee and sweets have to be kept to a minimum. The med doesn't seem to agree with a lot of things. I hope this works out.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×